# SDR USAA2014030400006

- Difficulty date: March 3, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N83226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON WEB BETWEEN BS 1300 TO BS 1320, RBL 64.  REPLACED WEB BETWEEN BS 1300 TO BS 1320, RBL 64 IAW SRM  53-60-15-1A, 51-40-02, 51-40-05 & 51-020-01.
